It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board

Got VM/MAV, its giving me stress!


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 09-13-2017, 02:06 AM   #1
Molly2001
Newbie
(female)
 
Join Date: Sep 2017
Posts: 2
Molly2001 HB User
Got VM/MAV, its giving me stress!

Hi All,
In April of 2017 I was diagnosed with viral labyrinthitis which included symptoms like dizziness, severe room spinning and vertigo, sickness, extreme lack of energy, ear pain and sensitivity to any noises and light (sunglasses are a new staple In my wardrobe). After having a Brain scan, an ear test, various hearing tests and opticians appointments (and constant doctors app) I was diagnosed with VM (vestibular migraines). I have had these symptoms since April and if anything things are gettig worse (however no longer have vertigo). My doctor gave me Naproxen and anti sickness to try however I felt the same but just a lot more tired. Last week I came off that so I am currently taking no medication. I feel like I now have mild anxiety and feel very vulnerable being on my own. As I am a 16 year old, I feel like I am on the younger ends of things. I am taking lots of time of school due to feeling so weird and dizzy ALL THE TIME!!! I had to go through my exams (the ones that I needed to do well) in May and after getting my results I have to resit everything due to suffering so much in my exams. I am not a emotional person however I have been feeling increasingly stressed and emotional recently. I am also going on holiday in october and I am very worried about the flight, am I going to feel a lot more ear pain?? And please leave any suggestions with new medications I may want to try!? Getting slightly desperate as I am missing waaay to much of school recently. Any suggestions? Good luck to anyone out there with a vestibular disorder, I know how challenging it can be trying to live your life as normal with such a limiting condition! Please leave any guidance on what to do now xx

 
Reply With Quote
Sponsors Lightbulb
   
Old 03-13-2018, 04:47 AM   #2
inittowin
Newbie
(male)
 
Join Date: Mar 2018
Location: London, UK
Posts: 9
inittowin HB User
Re: Got VM/MAV, its giving me stress!

Hey Molly, sorry you are going through this, that sucks.

Have you tried the diet modifications? Eliminating the 6Cs?

Also do look at the medication if you are showing no signs of getting better. I found Amitriptyline very helpful. It eliminated marshmallow floor and dizziness as well as visual vertigo and made it much more comfortable to look at screens and artificial light. I only had to take a very low dose for it to be effective. It's not perfect, it won't eliminate all symptoms and they still fluctuate and there are some side effects, but over-all I was in a much much better place and got my life and sanity back.

Discuss this with your doctor.

All the best!

inittowin

Last edited by inittowin; 03-13-2018 at 04:50 AM.

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:39 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!